MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. TWAIN IPL; INTENSE PULSED LIGHT DEVICE

QUANTA SYSTEM S.P.A. TWAIN IPL; INTENSE PULSED LIGHT DEVICE
Model Number OAM001830
Health Effect - Clinical Code Radiation Burn (1755)
Date of Event 02/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
A patient reported blisters after ipl treatment on abdomen and chest.
 
Additional Manufacturer Narrative
A patient reported blisters on abdomen and chest during an ipl treatment.The device was checked and energy output was within specifications, we are waiting for further information from the distributor.

Brand Name
TWAIN IPL
Common Device Name
INTENSE PULSED LIGHT DEVICE
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key14521012
Report Number3004378299-2022-00107
Device Sequence Number5876760
Product Code GEX
UDI-Device Identifier08033945935139
UDI-Public08033945935139
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOAM001830
Device Catalogue NumberOAM001830.00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown